Assessment
Questionnaire

Have a symptom?
See what questions
a doctor would ask.
 

Niacin overdose

Niacin overdose: Introduction

Excessive ingestion of niacin or vitamin B3 supplements or medication. Niacin plays an important role in many body functions such as the metabolism of carbohydrates, fats and proteins. Niacin can cause liver damage, peptic ulcers and skin rashes if taken in excessive doses. ...more »

Symptoms of Niacin overdose

Home Diagnostic Testing

Home medical testing related to Niacin overdose:

Niacin overdose: Related Patient Stories

Causes of Niacin overdose

Read more about causes of Niacin overdose.

Disease Topics Related To Niacin overdose

Research the causes of these diseases that are similar to, or related to, Niacin overdose:

Niacin overdose: Research Doctors & Specialists

Research related physicians and medical specialists:

Other doctor, physician and specialist research services:

Niacin overdose Message Boards

Related forums and medical stories:

User Interactive Forums

Read about other experiences, ask a question about Niacin overdose, or answer someone else's question, on our message boards:

 

By using this site you agree to our Terms of Use. Information provided on this site is for informational purposes only; it is not intended as a substitute for advice from your own medical team. The information on this site is not to be used for diagnosing or treating any health concerns you may have - please contact your physician or health care professional for all your medical needs. Please see our Terms of Use.

Home | Symptoms | Diseases | Diagnosis | Videos | Tools | Forum | About Us | Terms of Use | Privacy Policy | Site Map | Advertise